Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013 (2013), Article ID 628036, 11 pages
Research Article

Structural Complexity of DNA Sequence

Department of Computer Science and Information Engineering, National Taiwan University, Taipei 10617, Taiwan

Received 10 January 2013; Accepted 3 March 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Cheng-Yuan Liou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng-Yuan Liou, Shen-Han Tseng, Wei-Chen Cheng, and Huai-Ying Tsai, “Structural Complexity of DNA Sequence,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 628036, 11 pages, 2013. doi:10.1155/2013/628036